# SDR COMA9531204

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Defective
- Location: Lt Engine
- Part time: 14,134 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INTAKE HEAT FAILED INDICATION.  REPLACED THE WARNING ELECTRONIC UNIT.
